# SDR AALA201706129054

- Difficulty date: June 11, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug MD 83
- Aircraft serial: 53594
- Aircraft time: 53,995 hours, 26,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CRACK ON AFT FUSELAGE TAIL SKIN AT STATION 1475.  ACCOMPLISHED TEMPORARY REPAIR IAW 53-30-00-4.  REINSPECT AND ACCOMPLISH PERMANENT REPAIR WITHIN 50 FLIGHT HOURS.  **SUPPLEMENTAL - 06/18/17 - PERMANENT REPAIR ACCOMPLISHED IAW SRM 53-01-00.  (CLOSED)
